# SDR HEEA072376

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3499
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY ERRATIC. PERFORMED PRELIMINARY INSPECTION. REPLACED P1201 CONNECTOR AND CLEANED CORROSION FROM PINS ON SEVERAL CONNECTORS.  BENCH CHECK GOOD.
